Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simplicial volume via normalised cycles


Authors: Clara Löh and Marco Moraschini
Journal: Proc. Amer. Math. Soc. 148 (2020), 5437-5440
MSC (2020): Primary 55N10, 57N65, 18N50, 18G35, 18G90
DOI: https://doi.org/10.1090/proc/15201
Published electronically: September 11, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Connes-Consani semi-norm on singular homology with real coefficients, defined via s-modules, coincides with the ordinary $ \ell ^1$-semi-norm on singular homology in all dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 55N10, 57N65, 18N50, 18G35, 18G90

Retrieve articles in all journals with MSC (2020): 55N10, 57N65, 18N50, 18G35, 18G90


Additional Information

Clara Löh
Affiliation: Fakultät für Mathematik, Universität Regensburg, Regensburg, Germany
MR Author ID: 780073
ORCID: 0000-0003-0228-2585
Email: clara.loeh@ur.de

Marco Moraschini
Affiliation: Fakultät für Mathematik, Universität Regensburg, Regensburg, Germany
MR Author ID: 1143899
ORCID: 0000-0003-2692-6584
Email: marco.moraschini@ur.de

DOI: https://doi.org/10.1090/proc/15201
Keywords: Simplicial volume, semi-norms on homology, s-modules
Received by editor(s): March 11, 2020
Published electronically: September 11, 2020
Additional Notes: This work was supported by the CRC 1085 Higher Invariants (Universität Regensburg, funded by the DFG)
Communicated by: Julia Bergner
Article copyright: © Copyright 2020 American Mathematical Society